, Volume 35, Issue 3, pp 273-291,
Open Access This content is freely available online to anyone, anywhere at any time.

Approximation of Analytic Sets with Proper Projection by Algebraic Sets

Abstract

Let X be an analytic subset of U×C n of pure dimension k such that the projection of X onto U is a proper mapping, where UC k is a Runge domain. We show that X can be approximated by algebraic sets. Next we present a constructive method for local approximation of analytic sets by algebraic ones.

Communicated by Edward B. Saff.